English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  The Kontsevich integral

Chmutov, S., & Duzhin, S. (2001). The Kontsevich integral. Acta in Applied Mathematics, 66, 155-190.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Chmutov, S.1, Author
Duzhin, S.2, Author           
Affiliations:
1Max Planck Society, ou_persistent13              
2Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 136979
Other: 40376
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Acta in Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 66 Sequence Number: - Start / End Page: 155 - 190 Identifier: -